MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET; OXIMETER
Model Number 4052
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact, h3 other text: sensor not returned.
 
Event or Problem Description
The customer reported "the sensor stopped working when the patient was connected, but there was no breakage on the device.This type of sensor has a higher impedance, resulting in a saturation reading approximately 8-10 points lower than arterial blood gas analysis.This has been reported several times by my team.The perfusion signal is above 1, indicating a good signal and waveform"."the clinicians observed a significant discrepancy between the blood gas measurement and the spo2 measurement".The spo2 measurement from the sensor was 99% and the abg so2 measurement was 90%.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: based on additional information the following fields were corrected: section d.Suspect medical device, g.All manufacturers, and h.Device manufacturers only: d1.Brand name was lncs-ii rainbow; is rd set.D4.Model # was 4067; is 4052.D4.Lot # was ; is (b)(6).D4.Unique device identifier (udi) # was (b)(4).G4.Pma/510(k) # was k080238; is k180046.H4.Device manufacture date was ; is 11/24/2022 h3 other text: sensor not returned.
 
Event or Problem Description
The customer reported "the sensor stopped working when the patient was connected, but there was no breakage on the device.This type of sensor has a higher impedance, resulting in a saturation reading approximately 8-10 points lower than arterial blood gas analysis.This has been reported several times by my team.The perfusion signal is above 1, indicating a good signal and waveform." "the clinicians observed a significant discrepancy between the blood gas measurement and the spo2 measurement." the spo2 measurement from the sensor was 99% and the abg so2 measurement was 83.7%.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the returned sensor was evaluated.The sensor passed visual inspection and continuity testing.The sensor was able to obtain accurate readings continuously during functional testing.The sensor was determined to be functioning as designed.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
RD SET
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23936813
Report Number3019388613-2025-00188
Device Sequence Number5610248
Product Code DQA
UDI-Device Identifier00843997014298
UDI-Public(01)00843997014298(11)221124(10)22M5H
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4052
Device Lot Number22M5H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/14/2026
03/03/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/30/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite